West Virginia, 2022

Flash Flooding and Damaging Wind in West Virginia, July 17 to 18, 2022

July 17 to 18, 2022 · NWS RLX · 4 events in 4 counties and zones

Active weather remained in full force on July 18th as several rounds of showers and thunderstorms worked their way through West Virginia. The most impactful convection took place on the morning of the 18th, when downed trees resulted in damage to a residential trailer and flash flooding occurred in Cabell and Wayne Counties.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$11,000
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RLX wrote it up.

Active weather remained in full force on July 18th as several rounds of showers and thunderstorms worked their way through West Virginia. The most impactful convection took place on the morning of the 18th, when downed trees resulted in damage to a residential trailer and flash flooding occurred in Cabell and Wayne Counties. Heavy rain also transpired in the afternoon the day prior, which led to high water issues in Putnam County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before the first event at Jul 17, 1:17 PM EST, 5 hours 8 minutes earlier.

Area forecast discussion, Jul 17, 1:17 PM EST, 5 hours 8 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
217 PM EDT Sun Jul 17 2022

.SYNOPSIS...
An active weather pattern brings showers and thunderstorms
through Monday night. Unsettled weather continues much of the
work week, then drier air arrives for Friday.

&&

.NEAR TERM /THROUGH MONDAY/...
As of 1209 PM Sunday...

Overall, no major changes were made to the inherited forecast.
Still have the potential for severe weather this afternoon and
evening as a shortwave trough deepens across the Ohio Valley
region, with surface low moving northeast towards the Great
Lakes. Increasing winds aloft, dry air aloft, combined with any
instability that is able to increase this afternoon, which at
this point looks to be rather limited due to morning
shower/storm activity/cloud cover, could result in a damaging
wind potential with any storms. In addition, increasing low
level winds across the area/already at about 25 kts according to
the vad wind profile, is slowly transporting much higher pw
content air towards the region, and is already approaching 2
inches just to the west of our CWA.

As we progress into the overnight hours, llj will strengthen and
move east across the area, with showers and storms continuing,
along with the heavy rainfall threat. In addition, surface low
will strengthen as it continues to move into the Great Lakes
region, with a cold front approaching the area, which will end
up somewhere near/just into our SE OH zones towards the end of
the period.

Heaviest showers/storms through tonight/Monday morning will
mainly be across SE Ohio/Mid Ohio Valley region, transitioning
east on Monday across much of the remainder of the forecast
area.

Essentially in a nut shell, system with good upper dynamics,
with potential for severe/heavy rain particularly if much in the
way of instability is able to be realized today, with an
increasing heavy downpour threat tonight due to increasing jet
dynamics.

Issued a flood watch for flash flooding through Monday morning
across northern zones where heaviest/greatest coverage is
expected through tonight. Monday, not overly confident a flood watch
will be needed farther east as better dynamics will be to the
north of the CWA but that will be for future shifts to evaluate.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 129 PM Sunday...

The cold front will move very slowly south southeast on Monday
night, perhaps exiting the south of the area by Tuesday
morning. Meanwhile, showers and storm could continue into
Tuesday.

Expecting a prolong period of rainfall will likely saturate the
terrain, making it possible to flood with less rainfall. Nearly
saturate terrain, plus heavy rainfall within showers and storms will
result in flooding issues. A marginal risk of excessive rainfall is
present areawide for Monday and Monday night. A Flood Watch remains
in effect through Monday morning.

The cold front pushes south early Tuesday with precipitation
gradually tapering off during the day. A few showers could linger to
the southeast through the afternoon, while drier conditions are
expected to return to the remainder of the area.

Models indicate a H500 weak ridge develops Tuesday night, bringing
drier conditions into Wednesday morning. However, another H500
trough will bring upper level forcing needed to sustain showers or
storms late Wednesday. There will be better chances for convection
on Thursday with the crossing of another cold front.

Temperatures will remains below normal on Monday, with highs
remaining in the upper 70s to low 80s in the lowlands, with upper
60s to 70s in the mountains. Tuesday's temperatures will be around
normal, reaching mid to upper 80s in the lowlands and 70s to low 80s
along the mountains.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 215 PM Sunday...

The cold front should move south of the area by 12Z Friday,
allowing a surface high pressure to build from the north.
Therefore, expect dry conditions Friday through early Saturday.
Next chance for precipitation will be with a passing H500
shortwave later on next weekend.

Temperatures are expected to be above normal on Wednesday, then
become more seasonable for the rest of the work week, before
rising back above normal next weekend.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
As of 135 PM Sunday...

Mainly local MVFR and IFR conditions in scattered showers and
thunderstorms through 03-05Z Monday, although IFR/LIFR or worse
conditions are possible in vicinity of storms due to heavy
downpours, and strong, gusty, erratic winds are also possible. After
05Z, more widespread MVFR conditions/ceilings will gradually take
hold, along along with continued scattered rain and isolated
thunderstorms. Overall light surface winds during the period outside
of storms, although a period of llws is possible across the mid Ohio
Valley region, including at site KPKB in the 06Z to 12Z time
frame.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing of showers and storms and associated
restrictions may vary. Timing of development of widespread MVFR
conditions overnight into Monday may vary from forecast.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       19   20   21   22   23   00   01   02   03   04   05   06
EDT 1HRLY       15   16   17   18   19   20   21   22   23   00   01   02
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    L    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    L    H    M    H    M
PKB CONSISTENCY  H    H    H    H    H    H    H    M    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    M    H    H    H    H

AFTER 18Z MONDAY...
IFR conditions possible in heavier showers and thunderstorms Monday
afternoon and evening. IFR fog possible Tuesday morning.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through Monday morning for WVZ005>011-013>020-
     029>032.
OH...Flood Watch through Monday morning for OHZ066-067-075-076-
     083>087.
KY...Flood Watch through Monday morning for KYZ101>103-105.
VA...None.

&&

SYNOPSIS...ARJ/SL
NEAR TERM...SL
SHORT TERM...ARJ
LONG TERM...ARJ
AVIATION...KH
Hazardous weather outlook, Jul 17, 9:01 AM EST, 9 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
1001 AM EDT Sun Jul 17 2022

VAZ003-004-WVZ024>028-033-034-039-040-515>526-181415-
Dickenson-Buchanan-Mingo-Logan-Boone-Clay-Braxton-McDowell-Wyoming-
Upshur-Barbour-Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
1001 AM EDT Sun Jul 17 2022

This Hazardous Weather Outlook is for southwest Virginia, and
portions of central West Virginia, northeast West Virginia,
northern West Virginia, southeast West Virginia and southern West
Virginia.

.DAY ONE...Today and Tonight.

Strong to severe thunderstorms are possible this afternoon and
evening. Damaging winds are the primary hazard.

In addition, heavy rainfall could create localized flooding issues.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Repeating showers and thunderstorms will cause an increased risk for
flash flooding on Monday. There is a marginal risk for excessive
rainfall Monday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-029>032-
181415-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Gilmer-Lewis-Harrison-Taylor-
1001 AM EDT Sun Jul 17 2022

...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, and portions of central West Virginia, northern West
Virginia, southern West Virginia and western West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

In addition, severe thunderstorms are possible this afternoon and
evening. Damaging wind gusts are the primary hazard.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Jul 17, 4:43 PM EST, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Charleston WV
543 PM EDT Sun Jul 17 2022

OHZ075-085-WVZ008-009-017-172215-
Athens OH-Meigs OH-Jackson WV-Wirt WV-Wood WV-
543 PM EDT Sun Jul 17 2022

...A strong thunderstorm will impact portions of northeastern Meigs,
southeastern Athens, west central Wirt, north central Jackson and
southwestern Wood Counties through 615 PM EDT...

At 543 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pomeroy, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Parkersburg, Belpre, Coolville, Forked Run State Park, New Haven,
Washington, Tuppers Plains, Lubeck, Chester, Syracuse, Belleville,
Reedsville, Darwin, Blennerhassett, Rockport, Morristown and
Portland.

This includes the following highways...
 Interstate 77 in West Virginia between mile markers 156 and 169.
 Route 50 in West Virginia between mile markers 1 and 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3927 8157 3904 8148 3898 8193 3899 8194
      3899 8198 3900 8198 3915 8205 3925 8172
      3922 8173 3922 8170 3927 8169 3928 8165
      3928 8160
TIME...MOT...LOC 2143Z 253DEG 27KT 3909 8193

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

09
Special weather statement, Jul 17, 5:23 PM EST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Charleston WV
623 PM EDT Sun Jul 17 2022

WVZ009-010-017-019-172300-
Wirt WV-Ritchie WV-Wood WV-Pleasants WV-
623 PM EDT Sun Jul 17 2022

...A strong thunderstorm will impact portions of southwestern
Pleasants, northwestern Ritchie, north central Wirt and Wood Counties
through 700 PM EDT...

At 622 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mineralwells, or near Parkersburg, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Parkersburg, Belpre, St. Marys, Belmont, Mineralwells, North Bend
State Park, Lubeck, North Hills, Cairo, Willow Island, Walker, Nutter
Farm, Maxwell, Petroleum, Schultz, Waverly, Freeport, Blennerhassett,
Davisville and Greencastle.

This includes the following highways...
 Interstate 77 in West Virginia between mile markers 164 and 180.
 Route 50 in West Virginia between mile markers 2 and 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3916 8105 3909 8158 3926 8165 3928 8160
      3927 8157 3929 8156 3935 8138 3934 8135
      3937 8131 3939 8124 3939 8122 3940 8121
      3942 8115
TIME...MOT...LOC 2222Z 254DEG 30KT 3920 8153

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

09
Special weather statement, Jul 17, 5:29 PM EST, 56 minutes before
Special Weather Statement
National Weather Service Charleston WV
629 PM EDT Sun Jul 17 2022

WVZ008-014-016-172300-
Jackson WV-Roane WV-Putnam WV-
629 PM EDT Sun Jul 17 2022

...A strong thunderstorm will impact portions of northeastern Putnam,
northwestern Roane and southeastern Jackson Counties through 700 PM
EDT...

At 628 PM EDT, Doppler radar was tracking a strong thunderstorm over
Kenna, or 7 miles south of Ripley, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ripley, Spencer, Kenna, Reedy, Statts Mills, Harmony, Given, Kentuck,
Liberty, Fairplain, Gay and Gandeeville.

This includes Interstate 77 in West Virginia between mile markers 122
and 135.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3865 8131 3861 8168 3863 8170 3860 8172
      3860 8173 3877 8180 3891 8140
TIME...MOT...LOC 2228Z 254DEG 20KT 3871 8168

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

09
Special weather statement, Jul 17, 5:40 PM EST, 45 minutes before
Special Weather Statement
National Weather Service Charleston WV
640 PM EDT Sun Jul 17 2022

WVZ005-006-013-014-172315-
Lincoln WV-Wayne WV-Cabell WV-Putnam WV-
640 PM EDT Sun Jul 17 2022

...A strong thunderstorm will impact portions of southeastern Cabell,
southwestern Putnam, northern Lincoln and northeastern Wayne Counties
through 715 PM EDT...

At 640 PM EDT, Doppler radar was tracking a strong thunderstorm near
Beech Fork State Park, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Wayne, Hamlin, Beech Fork State Park, Hurricane, Milton, Culloden,
East Lynn Lake, Teays Valley, West Hamlin, Sweetland, Sod,
Branchland, Salt Rock, Griffithsville, East Lynn, Yawkey and Myra.

This includes Interstate 64 in West Virginia between mile markers 24
and 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3829 8248 3849 8207 3848 8206 3850 8206
      3851 8203 3824 8187 3813 8238
TIME...MOT...LOC 2240Z 244DEG 29KT 3825 8235

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

09
Special weather statement, Jul 17, 5:50 PM EST, 35 minutes before
Special Weather Statement
National Weather Service Charleston WV
650 PM EDT Sun Jul 17 2022

WVZ013-025-026-172315-
Boone WV-Lincoln WV-Logan WV-
650 PM EDT Sun Jul 17 2022

...A strong thunderstorm will impact portions of central Lincoln,
northwestern Logan and northwestern Boone Counties through 715 PM
EDT...

At 650 PM EDT, Doppler radar was tracking a strong thunderstorm over
Gill, or 14 miles south of Hamlin, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Madison, Chapmanville, Ranger, Gill, Spurlockville, Harts, Julian,
Alum Creek, Danville, Turtle Creek, Woodville, Palermo, Foster, Alkol
and Mud.

This includes Route 119 between mile markers 39 and 40, between mile
markers 43 and 62, and between mile markers 64 and 65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3825 8181 3822 8180 3823 8182 3822 8182
      3822 8184 3819 8182 3818 8180 3821 8181
      3821 8179 3803 8171 3795 8218 3802 8221
      3805 8219 3805 8221 3807 8221 3807 8223
      3815 8226
TIME...MOT...LOC 2250Z 250DEG 30KT 3807 8213

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

09
Special weather statement, Jul 17, 6:11 PM EST, 14 minutes before
Special Weather Statement
National Weather Service Charleston WV
711 PM EDT Sun Jul 17 2022

WVZ006>008-013>015-026-172345-
Jackson WV-Boone WV-Mason WV-Kanawha WV-Lincoln WV-Cabell WV-
Putnam WV-
711 PM EDT Sun Jul 17 2022

...Strong thunderstorms will impact portions of southeastern Mason,
east central Cabell, northwestern Kanawha, Putnam, eastern Lincoln,
south central Jackson and northwestern Boone Counties through 745 PM
EDT...

At 711 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hurricane to near Julian. Movement was
northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Charleston, Nitro, Ripley, Winfield, Jefferson, South Charleston, St.
Albans, Dunbar, Hurricane, Sissonville, Eleanor, Marmet, Belle,
Buffalo, Poca, Institute, Tornado, Cross Lanes, Alum Creek and
Julian.

This includes the following highways...
 Interstate 79 between mile markers 1 and 2.
 Interstate 77 in West Virginia between mile markers 96 and 118, and
between mile markers 133 and 136.
 Interstate 64 in West Virginia between mile markers 31 and 57.
 West Virginia Turnpike between mile markers 89 and 94.
 Route 119 between mile markers 53 and 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3882 8171 3824 8154 3802 8197 3851 8209
TIME...MOT...LOC 2311Z 229DEG 33KT 3847 8201 3812 8192

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

09

The radar

The Charleston,WV radar (KRLX), 25 km away, was scanning. The volume nearest the first event began at 23:27 UTC.

Open the radar archive at this moment

Event by event

3 flash flood, 1 thunderstorm wind. Local standard time, as filed.

Flash Flood, Putnam

When
July 17, 6:25 PM EST to 9:15 PM EST
Where
Putnam County, 1.06 mi NE of Mt Vernon to 0.24 mi N of Scott Depot
Cause
Heavy Rain
Property damage
$500
Reported by
911 Call Center
Coordinates
38.461, -81.936

High water was observed in several spots within Teays Valley, including State Route 34 by the Putnam County Library and Mount Vernon Road near the Mallard Crossing.

Flash Flood, Cabell

When
July 18, 7:30 AM EST to 11:00 AM EST
Where
Cabell County, 1.67 mi NE of Hodges to 0.44 mi W of Melissa
Cause
Heavy Rain
Property damage
$500
Reported by
911 Call Center
Coordinates
38.387, -82.408

A vehicle became stranded in high water along Fairview and East Drive in the suburbs of Barboursville.

Flash Flood, Wayne

When
July 18, 8:50 AM EST to 12:00 PM EST
Where
Wayne County, 1.49 mi N of Cyrus to 0.89 mi N of Cyrus
Cause
Heavy Rain
Property damage
$250
Reported by
Emergency Manager
Coordinates
38.322, -82.572

High water was observed along Route 52 south of the Masonic Lodge.

Thunderstorm Wind, Raleigh

When
July 18, 11:12 AM EST
Where
Raleigh County, 0.55 mi W of Abney
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
911 Call Center
Coordinates
37.680, -81.210

Numerous trees and power lines were blown down in the area of Coal City. A residential trailer observed damage to the structure due to a downed tree.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in West Virginia in 2022Every state in 2022This day in weather historyWarnings in West Virginia, July 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-30. Each event’s entry at NCEI: 1039194, 1039239, 1039253, 1039251.